# SDR SWIA200110370

- Difficulty date: November 18, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 2,547 hours, 2,064 cycles
- System (JASC): 5240 · Service Doors
- Part: Fastener
- Condition: Unlatched
- Location: Access Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF HIGH PITCH SQUEAL EMITTED FROM LEFT FRONT OF AIRCRAFT.  RETURNED TO SLC. FOUND THUMB LATCH ON EXTERNAL ACCESS PANEL UNLATCHED.  INSPECTED DOOR AND RE-SECURED THUMB LATCH AS REQUIRED.  NO DAMAGE NOTED.
